Home » niacin » Currently Reading:

Currently there are "5 comments" on this Question:

  1. Bobby says:

    May 20, 2011 Why Does Niacin Make You Itch?. Niacin is a water-soluble B vitamin that the body needs for digestion, healthy skin and nervous system, and

  2. Necole says:

    My daughter is currently taking 9 for about 3 weeks. She has a history of, 9, 300mgs of cranberry extract, and 9, tablets of acidophilus each day, 500 mg of Slo Niacin both ki

  3. Francie says:

    niacin is both for people for niacin deficiency and also helps lower cholesterol and triglyceride levels in the body..one of the side effects of this medicine is you feel warm and itchy..if you have just started taking this medicine, it wil… More:http://answers.yahoo.com/question/index?qid=20081117232714AAitNqj

  4. Fern says:

    Flushing can be a side effect of Niacin. Itching and Rashes can be caused by flushing. Intake of relatively large doses of niacin (75 mg and up) results to the dilation of the blood vessels leading to this normal occurrence of "niacin flush

  5. Sherita says:

    Make sure that he/she is aware of all other medications that you are taking as the flushing and itching feeling that many people get as a side effect of Niacin. Do not drink alcohol when taking this drug because alcohol can make the side Detail:http://www.ehow.com/how_4832005_prevent-side-effects-of-niacin.html

Comment on this Article:





Related Posts

If my balls are itchy what do i do?

(8 Comments)

Is niacin a detox?

(8 Comments)

Does flush free niacin rid your body of THC?

(6 Comments)

Can Niacin flush the body?

(8 Comments)

What does the pill Niacin do?

(8 Comments)

How to cure itchy splotches on skin?

(7 Comments)

How does niacin help acne?

(8 Comments)

Does Niacin lower potassium?

(8 Comments)

How many milligrams of niacin do I have to take to detox?

(7 Comments)

Niacin?

(7 Comments)